MathSciNet Relay Station
MathSciNet bibliographic data
MR1177743 34A34 (34A20 35Q55 45P05 58F37)
Bassom, A. P.; Clarkson, P. A.; Hicks, A. C.; McLeod, J. B. Integral equations and exact solutions for the fourth Painlevé equation. Proc. Roy. Soc. London Ser. A 437 (1992), no. 1899, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement